# SDR SWAA2024091924820

- Difficulty date: August 10, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FRAME BS 259.5 BETWEEN S-8L TO S-9L AT PASSENGER CABIN 2024-489254<[01] TOOL USED STEP 5 EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 200053402 DUE DATE: 24-AUG-24;[02] REPAIRED FUSELAGE FRAME WEB AT BSTA 259.5 BTW WL 240 & WL 280 AND BTW LBL 20 AND LBL 50 IAW EA# 24-153-02269-WIP1 AND EA# 24-153-02269.  CERTIFIED CORRECTIVE ACTION 2; COMPLETED.
